JournalsjemsVol. 23, No. 1pp. 237–314

The fifth moment of modular LL-functions

  • Eren Mehmet Kıral

    Texas A&M University, College Station, USA
  • Matthew P. Young

    Texas A&M University, College Station, USA
The fifth moment of modular $L$-functions cover

This article is published open access under our Subscribe to Open model.

Abstract

We prove a sharp bound on the fifth moment of modular LL-functions of fixed small weight and large prime level.

Cite this article

Eren Mehmet Kıral, Matthew P. Young, The fifth moment of modular LL-functions. J. Eur. Math. Soc. 23 (2020), no. 1, pp. 237–314

DOI 10.4171/JEMS/1011